Back to Ask the Diabetes Team Ask the Diabetes Team

From Ocean, New Jersey, USA:

Can Benadryl cause my blood sugar to skyrocket?


Perhaps, it's the underlying condition for the Benadryl that's causing the elevated blood sugars.


Original posting 1 Feb 2007
Posted to Hyperglycemia and DKA and Other


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.